# SDR EIA2000057

- Difficulty date: January 28, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1503100147717
- Condition: Corroded
- Location: Bs 970-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 995 RBL 98 SEAT TRACK FLANGE CORRODED.  REPAIRED BS 970-996 RBL 98.5 TIE DOWN TRACK PER SRM 53-10-05 FIG A EXTRUSION REPLACED.  (M)
